# SDR UPS803649

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 57556003
- Condition: Cracked
- Location: Fs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND FRAME AFT ANGLE CRACKED AT F.S. 1140, LONGERON 35L.  REPAIRED IAW DC8-5310-7129-A.
